Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Haskins's momental theorem and its connection with Stieltjes's problem of moments


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 18 (1917), 326-330
MSC: Primary 44A60
DOI: https://doi.org/10.1090/S0002-9947-1917-1501072-7
MathSciNet review: 1501072
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A60

Retrieve articles in all journals with MSC: 44A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501072-7
Article copyright: © Copyright 1917 American Mathematical Society